Stabilité de l'inégalité de Faber-Krahn en courbure de Ricci positive
[Stability of the Faber-Krahn inequality in positive Ricci curvature]
Annales de l'Institut Fourier, Volume 55 (2005) no. 2, pp. 353-372.

P. Bérard and D. Meyer proved a Faber-Krahn inequality for domains in compact manifolds with positive Ricci curvature. We prove stability results for this inequality

P. Bérard et D. Meyer ont démontré une inégalité du type Faber-Krahn pour les domaines d'une variété compacte à courbure de Ricci positive. Nous démontrons des résultats de stabilité associés à cette inégalité.

DOI: 10.5802/aif.2101
Classification: 53C20, 53C24, 58C40, 51K
Mot clés : géométrie riemannienne, distance de Gromov-Hausdorff, inégalité de Faber-Krahn, domaines convexes
Keywords: Riemannian Geometry, Gromov-Hausdorff distance, Faber-Krahn inequality, convex domains
Bertrand, Jérôme 1

1 Institut Fourier, BP 74, 38402 Saint-Martin d'Hères cedex (FRANCE)
@article{AIF_2005__55_2_353_0,
     author = {Bertrand, J\'er\^ome},
     title = {Stabilit\'e de l'in\'egalit\'e de {Faber-Krahn} en courbure de {Ricci} positive},
     journal = {Annales de l'Institut Fourier},
     pages = {353--372},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {55},
     number = {2},
     year = {2005},
     doi = {10.5802/aif.2101},
     mrnumber = {2147894},
     zbl = {1080.53032},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.2101/}
}
TY  - JOUR
AU  - Bertrand, Jérôme
TI  - Stabilité de l'inégalité de Faber-Krahn en courbure de Ricci positive
JO  - Annales de l'Institut Fourier
PY  - 2005
SP  - 353
EP  - 372
VL  - 55
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2101/
DO  - 10.5802/aif.2101
LA  - fr
ID  - AIF_2005__55_2_353_0
ER  - 
%0 Journal Article
%A Bertrand, Jérôme
%T Stabilité de l'inégalité de Faber-Krahn en courbure de Ricci positive
%J Annales de l'Institut Fourier
%D 2005
%P 353-372
%V 55
%N 2
%I Association des Annales de l’institut Fourier
%U http://archive.numdam.org/articles/10.5802/aif.2101/
%R 10.5802/aif.2101
%G fr
%F AIF_2005__55_2_353_0
Bertrand, Jérôme. Stabilité de l'inégalité de Faber-Krahn en courbure de Ricci positive. Annales de l'Institut Fourier, Volume 55 (2005) no. 2, pp. 353-372. doi : 10.5802/aif.2101. http://archive.numdam.org/articles/10.5802/aif.2101/

[1] M. T. Anderson Metrics of positive Ricci curvature with large diameter, Manuscripta Math., Volume 68 (1990) no. 4, pp. 405-415 | EuDML | MR | Zbl

[2] A.I. Ávila Stability results for the first eigenvalue of the Laplacian on domains in space forms, J. Math. Anal. Appl., Volume 267 (2002) no. 2, pp. 760-774 | DOI | MR | Zbl

[3] P. Bérard; D. Meyer Inégalités isopérimétriques et applications, Ann. Sci. École Norm. Sup., Volume 15 (1982) no. 3, pp. 513-541 | EuDML | Numdam | MR | Zbl

[4] J. Bertrand Pincement spectral en courbure de Ricci positive (à paraître) | Zbl

[5] J. Bertrand Pincement spectral en courbure positive (2003) (Thèse de doctorat)

[6] I. Chavel; E. A. Feldman Spectra of domains in compact manifolds, J. Funct. Anal., Volume 30 (1975) no. 2, pp. 198-222 | MR | Zbl

[7] I. Chavel Eigenvalues in Riemannian geometry, Pure and Applied Mathematics, 115, Academic Press Inc., Orlando, FL, 1984 | MR | Zbl

[8] J. Cheeger; T. H. Colding Lower bounds on Ricci curvature and the almost rigidity of warped products, Ann. of Math., Volume 144 (1996) no. 1, pp. 189-237 | DOI | MR | Zbl

[9] Shiu Yuen Cheng Eigenvalue comparison theorems and its geometric applications, Math. Z., Volume 143 (1975) no. 3, pp. 289-297 | DOI | EuDML | MR | Zbl

[10] S. Gallot Inégalités isopérimétriques, courbure de Ricci et invariants géométriques, C. R. Acad. Sci. Paris Sér. I Math., Volume 296 (1983) no. 8, pp. 365-368 | MR | Zbl

[11] M. Gromov Metric structures for Riemannian and non-Riemannian spaces, Progress in Mathematics, 152, Birkhäuser Boston Inc., Boston MA | MR | Zbl

[12] K. Grove; P. V. Petersen A pinching theorem for homotopy spheres, J. Amer. Math. Soc., Volume 3 (1990) no. 3, pp. 671-677 | DOI | MR | Zbl

[13] K. Grove; K. Shiohama A generalized sphere theorem, Ann. Math., Volume 106 (1977) no. 2, pp. 201-211 | MR | Zbl

[14] P. Li; Shing Tung Yau Estimates of eigenvalues of a compact Riemannian manifold, Geometry of the Laplace operator (Proc. Sympos. Pure Math.), Volume XXXVI (1979), pp. 205-239 | Zbl

[15] J. Rauch; M. Taylor Potential and scattering theory on wildly perturbed domains, J. Funct. Anal., Volume 18 (1975), pp. 27-59 | DOI | MR | Zbl

[16] R. C. Reilly Applications of the Hessian operator in a Riemannian manifold, Indiana Univ. Math. J., Volume 26 (1977) no. 3, pp. 459-472 | DOI | MR | Zbl

Cited by Sources: